# SDR ASAA2025012056708

- Difficulty date: January 20, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,638 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A31319
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT STR 4L AND STA727C SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY B MAJOR REPAIR TO FUSELAGE SKIN PANELS 146A3131-9 AND BETEEEN STA 727C STRG 4L IAW EA 800-53EA-28407 REV00 (SUBMITTED EAR UNDER MIG-5 N/R SA042461) SRXR430X.
